# SDR SWI2024F00510

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY - CORROSION ON BRACKET FS533.00 STGR22L 23L. (MARKED IN RED)     (C-CHECK RO 6/17/2024)   REMOVED AND REPLACED MACHINED BRACKET IN FWD CARGO, F.S. 533 STGR 22-23L, WITH NEW, REF CRJ 700 SRM 51-42-20-001-001-A01 REVISION 38: JUL 25/2020, CRJ 700 SRM 51-42-13-001-001-A01 REVISION 38: JUL 25/2020, CRJ 700 SRM 51-42-06-001-001-A01 REVISION 38: JUL 25/2020 & DWG NO. SH670-33600 REV AD. LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR & COMPLIED WITH SKYWEST FORM M-337
